Discussions that mention effexor

High & Low Blood Pressure board


Help! I've been on Inderal for 5 weeks for high BP brought on by Effexor. I gained 15 lbs. in 3 weeks and am really upset! Of course, a looked it up on the internet and found it to be a side effect of beta blockers. Did anyone else have this problem? And if you stopped the drug, did the weight come off? Ugh! Thanks.

Deb
Oh thank you. I feel a little better (I guess). Of course, my doc isn't in until Wednesday and I don't know how to go about tapering off this stuff. So, I'll have to be "porky" for a few more days. Hopefully my BP will be normal anyway after being off the Effexor. Thanks again.

Deb

P.S. On week 4 of Effexor withdrawal hell! Ugh!
Quote from damndanes:
Oh thank you. I feel a little better (I guess). Of course, my doc isn't in until Wednesday and I don't know how to go about tapering off this stuff. So, I'll have to be "porky" for a few more days. Hopefully my BP will be normal anyway after being off the Effexor. Thanks again.

Deb

P.S. On week 4 of Effexor withdrawal hell! Ugh!

Hi Deb,
So you are going through the hell of anti-anxiety drug withdrawl.
Some on this board think treating anxiety instead of HBP is the thing to do. How do you feel about that?
I had to withdraw from Paxil and then Lexapro. I never want to go through that again no matter how much BP meds I have to take!
Cass